Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Wellness Center

Tingling around the mouth

07/28/2008

Question:

I am having a tingling sensation coming from the left corner of my mouth out about half way accross my face. Sometimes I have tingling on my face and head also. I am 25 years old and I suffer from migraines, anxiety disorder, acid reflux, mitral valve prolapse, restless leg syndrome. I take Nexium, Armour Thyroid, Lipitor, Lexapro, Duac gel topical, Advil Migraine, and Advil Liquigels. What could this be? Could any of my conditions or medications be causing this? I am really scared with the tingling on one side of the mouth. Could it be something neurological? I`m just afraid it`s something really serious. Is there anything I should be worried about? Thank you for your help.

Answer:

The medicines you take do not seem to cause any numbness or tingling.   Your symptom of mouth and facial tingling is not likely being caused by your medicine.

Obviously this symptom is bothersome to you.  It may be a nerve problem or another medical problem.

Please schedule a visit with your doctor to discuss your symptoms and to get medical help with a diagnosis.

For more information:

Go to the Wellness Center health topic, where you can:

Response by:

Carmen M Hadley, RPh, CSPI
Formerly:
Clinical Instructor
College of Pharmacy
The Ohio State University